# SDR SWIA202311070915

- Difficulty date: September 15, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 40,264 hours, 29,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD BAG BAY SUPPORT PLATE CORRODED BETWEEN STRG22L-23L AND FWD OF FRAME 533 (MARKED), MX#27166390   (C-CHECK RO 11/10/2023)   BLENDED CORROSION ON FWD BAGGAGE BAY SUPPORT PLATE BETWEEN STGR 22L - STGR 23L FWD OF FRAME AT FS 533 REF CRJ700 SRM 51-21-06-001-001-A01. FOUND REWORKED AREA IS OUT LIMITS IAW 53-32-58-101-001-A01. REMOVED AND REPLACED WITH NEW BRACKET (SUPPORT PLATE) AT FWD BAG BAY BETWEEN STRG22L-23L AND FWD OF FRAME 533 REF CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-45-00-001-001-A01 AND DWG SH670-33390 REV NC. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
